# SDR IPXA10162013

- Difficulty date: August 19, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASN COURIER/SUPER NUMERARY AREA EMERGENCY LIGHT TEST FUNCTION INOP M432421.  RELAMPED DOOR EXIT SIGN WITH REF TO AMM 33-51-13-04.  OPS TESTED, TEST FUNCTION IAW AMM 33-51-00-05. OPS CKS GOOD. STICKER REMOVED M-432421 CLEARED.
